MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIA FIN TRAY CEM SZ 4F/4T

EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIA FIN TRAY CEM SZ 4F/4T
Model Number 02-012-39-4040
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant medical device(s): 3 peg patella, 35mm (cn: 200-02-35; sn: (b)(4)).Optetrak logic ps modular tibial insert size 4, 11mm (cn: 02-012-35-4011; sn: unk).Optetrak logic ps femoral component, cemented, left, size 4 (cn: 02-010-01-0240; sn: (b)(4)).Initial reporter's occupation: attorney.
 
Event or Problem Description
Index surgery: (b)(6) 2011.Pending revision of the left knee - reason unknown.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the pending revision was not provided but was likely the result of wear, loosening, infection, fracture, instability, or patient related factors.(d11) concomitant device(s): -3 peg patella, 35mm (cn: 200-02-35; sn: (b)(6)) -optetrak logic ps modular tibial insert size 4, 11mm (cn: 02-012-35-4011; sn: unk) -optetrak logic ps femoral component, cemented, left, size 4 (cn: 02-010-01-0240; sn: (b)(6)) no information provided in the following section(s): a4, a5, and d7.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC TIBIA FIN TRAY CEM SZ 4F/4T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9069786
Report Number1038671-2019-00453
Device Sequence Number16776481
Product Code JWH
UDI-Device Identifier10885862002730
UDI-Public10885862002730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2016
Device Model Number02-012-39-4040
Device Catalogue Number02-012-39-4040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR